| contributor author | J. C. Miles | |
| contributor author | K. Kitmitto | |
| date accessioned | 2017-05-08T20:47:01Z | |
| date available | 2017-05-08T20:47:01Z | |
| date copyright | April 1989 | |
| date issued | 1989 | |
| identifier other | %28asce%290733-9437%281989%29115%3A2%28215%29.pdf | |
| identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/27028 | |
| description abstract | A new drain flow formula is presented, and its accuracy is compared with Hooghoudt's formula and “correct” results obtained from a potential theory simulation. It is shown that the formula is suitable for representing flow to drains in homogeneous‐isotropic, anisotropic, and layered media. Results are also presented for the application of Hooghoudt's method to layered media, and it is shown that the method is not suitable for anisotropic media. In addition, a drain spacing formula is presented based on the new drain flow formula. | |
| publisher | American Society of Civil Engineers | |
| title | New Drain Flow Formula | |
| type | Journal Paper | |
| journal volume | 115 | |
| journal issue | 2 | |
| journal title | Journal of Irrigation and Drainage Engineering | |
| identifier doi | 10.1061/(ASCE)0733-9437(1989)115:2(215) | |
| tree | Journal of Irrigation and Drainage Engineering:;1989:;Volume ( 115 ):;issue: 002 | |
| contenttype | Fulltext | |